I've been diagnosed with Hashimoto's and have been on levoxyl for 9 months. I periodically have these times where my heart races for several days and recently I've lost weight. My question is can this be considered a flare up? I just feel a little strange and this heart racing thing is driving me crazy! Any advice would be greatly appreciated!! Thanks!
We are well aware of that book, having already discussed it twenty ways from Sunday. For people like yourself who show up and post for the first time here and promote the book, we always wonder about the motives, and we always ask for some scientifically valid data that supports the contentions in the book about the cause for Hashi's being due to "leaky gut" problems caused by gluten intolerance. The book seems to be all conjecture and anecdotal information, which I'm afraid does not confirm a cause and effect relationship.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.